# SDR ASAA2018060424884

- Difficulty date: May 31, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 17,451 hours, 5,788 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Auto Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO PRESSURIZATION FAIL ILLUMINATED DURING CLIMBOUT.  ALT MODE LIGHT ILLUMINATED. SWITCHED TO ALT MODE AND AUTO FAIL LIGHT WENT OUT.  ACFT GROUNDED.  VERIFIED DIGITAL CABIN PRESSURE CONTROLLER NR 1 SHOWS THE FAULT OFV LRU FAIL.  NR 2 SHOWS SYSTEM OK. ACCOMPLISHED DCPC BITE PROCEDURE BITE TEST PASSED,  NO CURRENT FAULTS NOW.  FAULT WAS INTERMITTENT. BOTH CONTROLLERS SHOW SYSTEM OK  IAW FIM 21-31, TASK 802.
